# SDR FDEA201206282376

- Difficulty date: June 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING L/E INNER SKIN MISREPAIRED.   REPAIR ACCOMPLISHED IAW EA 8-5750-160976, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
